# SDR CA090112009

- Difficulty date: January 9, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 61,470 hours
- Engine: Ge CF680C2*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Arced
- Location: Fusleage
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) MECHANIC NOTICED FLASH OF LIGHT FROM LEFT WHEEL WELL.  FOUND POWER SUPPLY WIRE BUNDLE UNDER SUPPORT CLAMP ON AFT WALL OF LEFT WHEEL WELL.  SYSTEM WAS DEACTIVATED AND PUT ON MEL 29-2.  HARNESS WILL BE REPLACED AT THE NEXT AVAILABLE DOWNTIME AND HARNESS WILL BE ROUTED TO ENGINEERING FOR EVALUATION.  (TC NR 20090112009)
